MathSciNet Relay Station
MathSciNet bibliographic data
MR480991 (58 #1138) 30A52
Strebel, Kurt On quadratic differentials with closed trajectories on open Riemann surfaces. Ann. Acad. Sci. Fenn. Ser. A I Math. 2 (1976), 533–551.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement